Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regularity for the Navier-Stokes equations with slip boundary condition


Authors: Hyeong-Ohk Bae and Bum Ja Jin
Journal: Proc. Amer. Math. Soc. 136 (2008), 2439-2443
MSC (2000): Primary 35Q30, 76D07
Published electronically: March 6, 2008
MathSciNet review: 2390511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the Navier-Stokes equations with slip boundary conditions, we obtain the pressure in terms of the velocity. Based on the representation, we consider the relationship in the sense of regularity between the Navier-Stokes equations in the whole space and those in the half space with slip boundary data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q30, 76D07

Retrieve articles in all journals with MSC (2000): 35Q30, 76D07


Additional Information

Hyeong-Ohk Bae
Affiliation: Department of Mathematics, Ajou University, Suwon 443-749, Korea
Email: hobae@ajou.ac.kr

Bum Ja Jin
Affiliation: Department of Mathematics, Mokpo National University, Muan 534-729, Korea
Email: bumjajin@hanmail.net

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09472-0
PII: S 0002-9939(08)09472-0
Keywords: Navier-Stokes, pressure representation, slip boundary condition, regularity
Received by editor(s): January 14, 2006
Received by editor(s) in revised form: September 17, 2006
Published electronically: March 6, 2008
Additional Notes: The first author was supported by grant (R05-2002-000-00002-0(2002)) from the Basic Research Program of the Korea Science & Engineering Foundation.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.